Gauss's $_2F_1$ hypergeometric function and the congruent number elliptic curve

Volume 144 / 2010

Ahmad El-Guindy, Ken Ono Acta Arithmetica 144 (2010), 231-239 MSC: Primary 11F30, 11F11, 11F37, 14H52. DOI: 10.4064/aa144-3-2

Authors

  • Ahmad El-GuindyDepartment of Mathematics
    Faculty of Science
    Cairo University
    Giza, Egypt 12613
    e-mail
  • Ken OnoDepartment of Mathematics
    University of Wisconsin-Madison
    Madison, WI 53703, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image